Taiwanese Journal of Mathematics

NEW VERSIONS OF REVERSE YOUNG AND HEINZ MEAN INEQUALITIES WITH THE KANTOROVICH CONSTANT

Wenshi Liao, Junliang Wu, and Jianguo Zhao

Full-text: Open access

Abstract

We show new versions of reverse Young inequalities by virtue of the Kantorovich constant, and utilizing the new reverse Young inequalities we give the reverses of the weighted arithmetic-geometric and geometric-harmonic mean inequalities for two positive operators. Also, new versions of reverse Young and Heinz mean inequalities for unitarily invariant norms are established.

Article information

Source
Taiwanese J. Math., Volume 19, Number 2 (2015), 467-479.

Dates
First available in Project Euclid: 4 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499133641

Digital Object Identifier
doi:10.11650/tjm.19.2015.4548

Mathematical Reviews number (MathSciNet)
MR3332308

Zentralblatt MATH identifier
1357.26048

Subjects
Primary: 15A45: Miscellaneous inequalities involving matrices 15A60: Norms of matrices, numerical range, applications of functional analysis to matrix theory [See also 65F35, 65J05]

Keywords
reverse Young inequalities Kantorovich constant operators unitarily invariant norms

Citation

Liao, Wenshi; Wu, Junliang; Zhao, Jianguo. NEW VERSIONS OF REVERSE YOUNG AND HEINZ MEAN INEQUALITIES WITH THE KANTOROVICH CONSTANT. Taiwanese J. Math. 19 (2015), no. 2, 467--479. doi:10.11650/tjm.19.2015.4548. https://projecteuclid.org/euclid.twjm/1499133641


Export citation

References

  • F. Kittaneh and Y. Manasrah, Improved Young and Heinz inequalities for matrix, J. Math. Anal. Appl., 361 (2010), 262-269.
  • F. Kittaneh and Y. Manasrah, Reverse Young and Heinz inequalities for matrices, Linear Multilinear Algebra., 59 (2011), 1031-1037.
  • F. C. Mitroi, About the precision in Jensen-Steffensen inequality, An. Univ. Craiova Ser. Mat. Inform., 37 (2010), 73-84.
  • H. Zuo, G. Shi and M. Fujii, Refined Young inequality with Kantorovich constant, J. Math. Inequal., 5 (2011), 551-556.
  • J. M. Aldaz, Comparison of Differences between Arithmetic and Geometric Means, arXiv: 1001.5055v1.
  • J. I. Fujii, S. Izumino and Y. Seo, Determinant for positive operators and Specht's theorem, Sci. Math., 1 (1998), 307-310.
  • J. Wu and J. Zhao, Operator inequalities and reverse inequalities related to the Kittaneh-Manasrah inequalities, Linear Multilinear Algebra., http://dx.doi.org/10.1080/03081087. 2013.794235.
  • M. Tominaga, Specht's ratio in the Young inequality, Sci. Math. Japon., 55 (2002), 583-588.
  • O. Hirzallah and F. Kittaneh, Matrix Young inequalities for the Hilbert-Schmidt norm, Linear Algebra Appl., 308 (2000), 77-84.
  • S. Furuichi, On refined Young inequalities and reverse inequalities, J. Math. Inequal., 5 (2011), 21-31.
  • S. Furuichi, Refined Young inequalities with Specht's ratio, J. Egypt. Math. Soc., 20 (2012), 46-49.
  • S. Furuichi and N. Minculete, Alternative reverse inequalities for Young's inequality, J. Math. Inequal., 5 (2011), 595-600.